Alert archive / Ohio / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 93, NWS Charleston, WV

July 10, 2020Morgan County, Washington County, Ohio

NWS Charleston, WV issued this severe thunderstorm warning at Jul 10, 2020, 4:11 PM EDT for Morgan County, Washington County, Ohio. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2020, 4:11 PM EDT (20:11 UTC)
Expired
Jul 10, 2020, 4:30 PM EDT
In force
19 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Morgan County, OH, Washington County, OH

The radar

The Charleston,WV radar (KRLX), 145 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.2 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2020-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 229 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2020-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
229 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1241 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

082 
WUUS51 KRLX 102011
SVRRLX
OHC115-167-102030-
/O.NEW.KRLX.SV.W.0093.200710T2011Z-200710T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
411 PM EDT Fri Jul 10 2020

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  North central Washington County in southeastern Ohio...
  East central Morgan County in southeastern Ohio...

* Until 430 PM EDT.

* At 410 PM EDT, a severe thunderstorm was located near Beverly,
  moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Beverly, Lowell, Macksburg and Lower Salem. 

This includes Interstate 77 in Ohio between mile markers 10 and 17.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3964 8145 3963 8145 3963 8142 3962 8141
      3961 8139 3960 8139 3959 8132 3947 8156
      3957 8168 3964 8159 3959 8159 3958 8148
      3965 8147
TIME...MOT...LOC 2010Z 232DEG 41KT 3956 8154 

HAIL...1.00IN
WIND...60MPH
 
$$

12
2 follow-up statements
762 
WWUS51 KRLX 102023
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
423 PM EDT Fri Jul 10 2020

OHC115-102033-
/O.CAN.KRLX.SV.W.0093.000000T0000Z-200710T2030Z/
Morgan OH-
423 PM EDT Fri Jul 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MORGAN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3957 8140 3959 8159 3959 8148 3965 8147
      3964 8145 3963 8145 3963 8142 3962 8141
      3961 8139 3960 8139 3960 8137
TIME...MOT...LOC 2023Z 230DEG 30KT 3963 8144 

$$

OHC167-102030-
/O.CON.KRLX.SV.W.0093.000000T0000Z-200710T2030Z/
Washington OH-
423 PM EDT Fri Jul 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTH CENTRAL WASHINGTON COUNTY...

At 423 PM EDT, a severe thunderstorm was located 9 miles southeast of
Caldwell, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Macksburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3957 8140 3959 8159 3959 8148 3965 8147
      3964 8145 3963 8145 3963 8142 3962 8141
      3961 8139 3960 8139 3960 8137
TIME...MOT...LOC 2023Z 230DEG 30KT 3963 8144 

HAIL...1.00IN
WIND...60MPH
 
$$

12
576 
WWUS51 KRLX 102030
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
430 PM EDT Fri Jul 10 2020

OHC167-102039-
/O.EXP.KRLX.SV.W.0093.000000T0000Z-200710T2030Z/
Washington OH-
430 PM EDT Fri Jul 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WASHINGTON
COUNTY WILL EXPIRE AT 430 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning is allowed to expire.  However heavy rain is 
still possible.

LAT...LON 3957 8140 3959 8159 3959 8148 3965 8147
      3964 8145 3963 8145 3963 8142 3962 8141
      3961 8139 3960 8139 3960 8137
TIME...MOT...LOC 2029Z 232DEG 41KT 3966 8138 

$$

12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:00 PM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jul 10, 3:00 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
300 PM EDT Fri Jul 10 2020

.SYNOPSIS...
Showers and thunderstorms will continue to develop through this
evening. Storms will taper off overnight from west to east as a
weakening front approaches the area. Cooler temperatures will
follow for the weekend.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 145 PM Friday...

Showers and thunderstorm have rapidly developed with the heat of
the day across most of the area. Do anticipate this trend to
continue ahead of a shortwave that moves across area overnight.
A few strong to severe storms will be possible given the MUCAPE
around 2000-3000 J/kg with dewpoints in the 60s and 70s.
Damaging winds will be the main threat from any storm that does
become severe. More widespread severe is not expected as shear
is marginal.

Storms will subside overnight as daytime heating is lost. By
Saturday, temperatures will return to more normal levels for
this time of year. Any remaining showers will be confined to the
northern mountains as upper system pulls away from the Mid
Atlantic. Given the dry air in place, have decided not to
include any POPs for the daytime.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
As of 300 PM Friday...

The second half of the weekend appears unsettled as models show
a well defined shortwave crossing the Ohio Valley with a decent
surface wave and cold front progged to enter our region during
peak heating Sunday afternoon. Shear and instability will likely
be sufficient for a severe weather threat and will continue to
highlight that potential in the HWO.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
As of 300 PM Friday...

Models show strong upper level ridge building into the region
although there are some model differences with how fast heights
rise and the amplitude of the ridge. There is also the potential
for convective complexes to mess with temperatures as
shortwaves traverse the ridge. A return to hot temperatures is
likely, but uncertainty abounds and with this in mind, largely
accepted the model blend. This brings a warm up from the low to
mid 80s on Monday into the low to mid 90s by Wednesday. A few
showers and storms will be possible on Monday, and the potential
for storms exists again Wednesday through Friday due to the
aforementioned thunderstorm complex potential.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
As of 145 PM Friday...

Showers and thunderstorms will linger across the entire area
through sunset this evening. Given the scattered nature of these
storms, decided to keep locations with VCTS and storm bases
just above MVFR. Could see any site that experiences these
storms to briefly have lower visibilities with heavy rain and
gusty winds. Otherwise, winds will be out of the southwest from
5 to 10kts.

Storms are expected to subside overnight with the loss of
daytime heating. Skies will be clearing from west to east. By
Saturday morning, VFR conditions will be predominate across the
sites.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY...

FORECAST CONFIDENCE: High.

ALTERNATE SCENARIOS: Timing of convective occurrence may differ.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z SATURDAY...
No widespread IFR conditions are currently expected at this time.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...JB
NEAR TERM...JB
SHORT TERM...ABE
LONG TERM...ABE
AVIATION...JB
Hazardous weather outlook, Jul 10, 4:10 AM EDT, 12 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Charleston WV
410 AM EDT Fri Jul 10 2020

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>031-
110815-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-
Lewis-Harrison-
410 AM EDT Fri Jul 10 2020

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, and portions of central West Virginia, northern West
Virginia, southern West Virginia and western West Virginia.

.DAY ONE...Today and Tonight.

Heat indices may flirt with Heat Advisory levels this afternoon.
Heat index values should peak in the upper 90s and may briefly reach
100 degrees.

Thunderstorms are likely to occur this afternoon and early evening.
Many of the storms will have the potential to produce strong wind
gusts. A few storms may briefly become severe.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms may occur Sunday afternoon and evening. Some of the
storms may become strong to severe. The Storm Prediction Center has
indicated there is currently a Marginal Risk for severe weather on
Sunday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-WVZ032>034-039-040-515>526-110815-
Dickenson-Buchanan-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
410 AM EDT Fri Jul 10 2020

This Hazardous Weather Outlook is for southwest Virginia, and
portions of central West Virginia, northeast West Virginia,
northern West Virginia, southeast West Virginia and southern West
Virginia.

.DAY ONE...Today and Tonight.

Thunderstorms may occur this afternoon and evening. Some of the
storms will have the potential to produce strong wind gusts.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms may occur Sunday afternoon and evening. Some of the
storms may become strong to severe. The Storm Prediction Center has
indicated there is currently a Marginal Risk for severe weather on
Sunday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Jul 10, 3:43 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Charleston WV
343 PM EDT Fri Jul 10 2020

WVZ015-102015-
Kanawha-
343 PM EDT Fri Jul 10 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN KANAWHA COUNTY...

At 342 PM EDT, a strong thunderstorm was located over South
Charleston, or over Charleston, moving northeast at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Locations impacted include...
Charleston, Jefferson, South Charleston, Dunbar, Sissonville, Marmet,
Clendenin, Pinch, Institute, Coal Fork, Elkview and Cross Lanes.

This includes the following highways...
 Interstate 79 between mile markers 1 and 18.
 Interstate 77 in West Virginia between mile markers 96 and 112.
 Interstate 64 in West Virginia between mile markers 49 and 57.
 West Virginia Turnpike between mile markers 90 and 95.
 Route 119 between mile markers 74 and 80.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Excessive runoff from heavy rainfall will cause elevated levels on
small creeks and streams, and ponding of water in urban areas,
highways, streets and underpasses, as well as other poor drainage
areas and low lying spots.

LAT...LON 3857 8149 3855 8147 3855 8145 3854 8139
      3836 8128 3822 8164 3822 8167 3842 8180
TIME...MOT...LOC 1942Z 245DEG 21KT 3837 8167

12
Special weather statement, Jul 10, 3:48 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Charleston WV
348 PM EDT Fri Jul 10 2020

OHZ076-WVZ010-011-102015-
Washington-Pleasants-Tyler-
348 PM EDT Fri Jul 10 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WASHINGTON...
NORTHEASTERN PLEASANTS AND NORTHWESTERN TYLER COUNTIES...

At 348 PM EDT, a strong thunderstorm was located near Sistersville,
or 9 miles northeast of St. Marys, moving northeast at 15 mph.

Winds in excess of 40 mph are possible with this storm.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Locations impacted include...
Paden City, Sistersville, Matamoras, Friendly, Fly, Arvilla, Point
Lookout and New Matamoras.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3958 8089 3960 8085 3959 8085 3958 8083
      3939 8103 3948 8123 3958 8118 3957 8104
      3954 8104 3961 8095
TIME...MOT...LOC 1948Z 210DEG 15KT 3951 8109

12
Local storm report, Jul 10, 3:49 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
349 PM EDT FRI JUL 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     TSTM WND DMG     WASHINGTON              39.24N  81.67W
07/10/2020                   WOOD               WV   TRAINED SPOTTER

            SEVERAL SMALL TREES BLOWN DOWN

&&

EVENT NUMBER RLX2001062

JP
Special weather statement, Jul 10, 3:50 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Charleston WV
350 PM EDT Fri Jul 10 2020

OHZ067-076-102015-
Washington-Morgan-
350 PM EDT Fri Jul 10 2020

...A STRONG THUNDERSTORM WILL AFFECT WESTERN WASHINGTON AND
SOUTHEASTERN MORGAN COUNTIES...

At 350 PM EDT, a strong thunderstorm was located 8 miles south of
Beverly, moving northeast at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Locations impacted include...
Marietta, Beverly, Lowell, Macksburg, Lower Salem, Fleming, Hackney
and Devola.

This includes Interstate 77 in Ohio between mile markers 3 and 17.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3967 8164 3966 8159 3959 8158 3958 8148
      3964 8147 3965 8145 3963 8145 3963 8142
      3960 8139 3960 8136 3956 8127 3931 8161
      3945 8186 3969 8164
TIME...MOT...LOC 1950Z 216DEG 18KT 3943 8165

12
Special weather statement, Jul 10, 3:56 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Charleston WV
356 PM EDT Fri Jul 10 2020

WVZ025-026-034-515-102030-
Wyoming-Northwest Raleigh-Boone-Logan-
356 PM EDT Fri Jul 10 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN RALEIGH...
SOUTHEASTERN LOGAN...NORTHWESTERN WYOMING AND SOUTHEASTERN BOONE
COUNTIES...

At 356 PM EDT, a strong thunderstorm was located near Oceana, or 12
miles northwest of Pineville, moving northeast at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Locations impacted include...
Oceana, Amherstdale-Robinette, Bald Knob, Crab Orchard, Mallory,
Lester, Cyclone, Naoma, Bolt, Arnett, Dorothy, Kopperston, Stickney,
Glen Daniel, Amherstdale-Robine and Artie.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

LAT...LON 3780 8180 3797 8143 3797 8142 3798 8141
      3797 8140 3797 8137 3796 8137 3775 8123
      3774 8124 3760 8166
TIME...MOT...LOC 1956Z 243DEG 24KT 3774 8165

12
Special weather statement, Jul 10, 4:03 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Charleston WV
403 PM EDT Fri Jul 10 2020

VAZ003-004-102030-
Dickenson-Buchanan-
403 PM EDT Fri Jul 10 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DICKENSON AND
SOUTHWESTERN BUCHANAN COUNTIES...

At 403 PM EDT, a strong thunderstorm was located over Trammel, or 10
miles southwest of Davenport, moving northeast at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Davenport, Trammel, McClure, Nora and Vansant.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3698 8239 3707 8244 3728 8204 3713 8195
      3712 8197 3713 8199 3712 8201 3709 8202
      3707 8202 3705 8204 3704 8208 3705 8210
      3704 8212 3704 8217 3699 8226 3700 8227
      3700 8229 3696 8236
TIME...MOT...LOC 2003Z 243DEG 25KT 3703 8230

12

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 8:22 PM EDTSpecial Weather StatementRLXMeigs23 min
Jul 9, 8:43 PM EDTSpecial Weather StatementRLXLawrence32 min
Jul 9, 9:16 PM EDTSpecial Weather StatementRLXLawrence44 min
Jul 9, 9:44 PM EDTSpecial Weather StatementRLXMorgan46 min
Jul 10, 2:44 PM EDTSpecial Weather StatementRLXVinton31 min
Jul 10, 3:00 PM EDTSpecial Weather StatementRLXPerry15 min
Jul 10, 3:31 PM EDTSpecial Weather StatementRLXMorgan29 min
Jul 10, 3:50 PM EDTSpecial Weather StatementRLXWashington25 min
Jul 10, 5:10 PM EDTSpecial Weather StatementRLXPerry35 min
Jul 10, 5:19 PM EDTSpecial Weather StatementRLXWashington11 min
Jul 10, 5:47 PM EDTSpecial Weather StatementRLXPerry28 min
Jul 10, 7:46 PM EDTSpecial Weather StatementRLXWashington29 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.